MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., SAFELIGHT FIBER OPTIC CABLE CLEAR, 5MM X 10FT 3.05M; LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE PKG., SAFELIGHT FIBER OPTIC CABLE CLEAR, 5MM X 10FT 3.05M; LIGHT SOURCE, FIBEROPTIC, ROUTINE
Model Number 0233050100
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was loss of light for 30 seconds.
 
Event or Problem Description
It was reported that there was loss of light for 30 seconds.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: stops intermittently probable root cause: broken optical fibers, poor light cable alignment in jaw, residue on fiber tip, nonuniform light output use error intermittent electrical component contact in safelight circuit, reed switch assembly malfunction magnet missing from safelight adapter the reported failure mode will be monitored for future reoccurrence.The device manufacture date is not known.H3 other text : 81.

Brand Name
PKG., SAFELIGHT FIBER OPTIC CABLE CLEAR, 5MM X 10FT 3.05M
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key11310873
Report Number0002936485-2021-00084
Device Sequence Number14304962
Product Code FCW
UDI-Device Identifier07613327051650
UDI-Public07613327051650
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K082813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0233050100
Device Catalogue Number0233050100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1